×

Some random fixed point theorems for condensing and nonexpansive operators. (English) Zbl 0716.47029

Let C be a nonempty closed bounded convex subset of a reflexive Banach space X. C is said to have the random fixed point property (RFPP) for nonexpansive random operators if, for any measurable space (\(\Omega\),\(\Sigma\)) with \(\Sigma\) a sigma algebra of subsets of \(\Omega\), every nonexpansive random operator T: \(\Omega\times C\to C\) has a random fixed point (i.e., there exists a measurable operator x: \(\Omega\to C\) such that \(f(\omega,x(\omega))=x(\omega)\) for each \(\omega\in \Omega)\). The author first takes up the question of whether C has the RFPP from random operators when C has the FPP for nonexpansive mappings. He shows that such is the case if either
(i) \(\Sigma\) is closed under the Suslin operation; or
(ii) X is strictly convex and I-T is demiclosed at zero.
He then derives some random fixed point theorems for condensing and nonexpansive operators which are non self-mappings.
Reviewer: W.A.Kirk

MSC:

47H10 Fixed-point theorems
60H25 Random operators and equations (aspects of stochastic analysis)
47H09 Contraction-type mappings, nonexpansive mappings, \(A\)-proper mappings, etc.
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] A. T. Bharucha-Reid, Fixed point theorems in probabilistic analysis, Bull. Amer. Math. Soc. 82 (1976), no. 5, 641 – 657. · Zbl 0339.60061
[2] A. T. Bharucha-Reid, Random integral equations, Academic Press, New York-London, 1972. Mathematics in Science and Engineering, Vol. 96. · Zbl 0327.60040
[3] Felix E. Browder, Semicontractive and semiaccretive nonlinear mappings in Banach spaces, Bull. Amer. Math. Soc. 74 (1968), 660 – 665. · Zbl 0164.44801
[4] Ronald E. Bruck, A simple proof of the mean ergodic theorem for nonlinear contractions in Banach spaces, Israel J. Math. 32 (1979), no. 2-3, 107 – 116. · Zbl 0423.47024
[5] Kazimierz Goebel and Simeon Reich, Uniform convexity, hyperbolic geometry, and nonexpansive mappings, Monographs and Textbooks in Pure and Applied Mathematics, vol. 83, Marcel Dekker, Inc., New York, 1984. · Zbl 0537.46001
[6] C. J. Himmelberg, Measurable relations, Fund. Math. 87 (1975), 53 – 72. · Zbl 0296.28003
[7] Shigeru Itoh, A random fixed point theorem for a multivalued contraction mapping, Pacific J. Math. 68 (1977), no. 1, 85 – 90. · Zbl 0335.54036
[8] Shigeru Itoh, Random fixed-point theorems with an application to random differential equations in Banach spaces, J. Math. Anal. Appl. 67 (1979), no. 2, 261 – 273. · Zbl 0407.60069
[9] W. A. Kirk, Fixed point theory for nonexpansive mappings, Fixed point theory (Sherbrooke, Que., 1980) Lecture Notes in Math., vol. 886, Springer, Berlin-New York, 1981, pp. 484 – 505.
[10] K. Kuratowski and C. Ryll-Nardzewski, A general theorem on selectors, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 13 (1965), 397 – 403 (English, with Russian summary). · Zbl 0152.21403
[11] Tzu-Chu Lin, Random approximations and random fixed point theorems for non-self-maps, Proc. Amer. Math. Soc. 103 (1988), no. 4, 1129 – 1135. · Zbl 0676.47041
[12] Nikolaos S. Papageorgiou, Random fixed point theorems for measurable multifunctions in Banach spaces, Proc. Amer. Math. Soc. 97 (1986), no. 3, 507 – 514. · Zbl 0606.60058
[13] Simeon Reich, Fixed points of condensing functions, J. Math. Anal. Appl. 41 (1973), 460 – 467. · Zbl 0252.47062
[14] Simeon Reich, On fixed point theorems obtained from existence theorems for differential equations, J. Math. Anal. Appl. 54 (1976), no. 1, 26 – 36. · Zbl 0328.47034
[15] V. M. Sehgal and S. P. Singh, On random approximations and a random fixed point theorem for set valued mappings, Proc. Amer. Math. Soc. 95 (1985), no. 1, 91 – 94. · Zbl 0607.47057
[16] V. M. Sehgal and Charles Waters, Some random fixed point theorems for condensing operators, Proc. Amer. Math. Soc. 90 (1984), no. 3, 425 – 429. · Zbl 0561.47050
[17] Daniel H. Wagner, Survey of measurable selection theorems, SIAM J. Control Optimization 15 (1977), no. 5, 859 – 903. · Zbl 0407.28006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.